# SDR DALA2019012700565

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1087 BETWEEN LONG 13/14R. (FUS). NRC 00047: CRACK AT FUSELAGE SKIN WAS REPAIRED PER ETI-17-19-001 R2 AND ER/A 574710-14 REV. ORIGINAL SECTION: I PERMANENT REPAIR. ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR FOLLOWED UNDER LOG #0914525. ASSOCIATED ER/A 14-574710 ADDED FOR AC 9509. (LP #0920102)
